Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe stomach cramps, anti spasmodic medication

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I'm age 19, I have truly bad anxiety from rnuning a business. This morning I woke up around 4 AM to bad anxiety , throwing up having the shakes etc until i took clonazepam. felt better, went back to sleep I was just awoken to a terrible stomach cramp unless I roll up until a ball my stomach hurts a ton . I ate indian food last night, but not sure that's it. and my appendix was taken out 10 years ago. i just had a bowel movement, tried laying flat on my stomach on a cold surface.. None of this helped. XXXXXXX XXXXXXX
Posted Fri, 20 Apr 2012 in Abdominal Pain
Answered by Dr. Rakhi Tayal 8 minutes later

Thanks for writing to us.

Colicky pain abdomen which is not getting relieved in any position seems to be intraperitoneal in nature. The following are the possibilities
1) Acute Gastrointestinal infection
2) Sexual transmitted disease
3) Intra abdominal pathology

You should see a doctor if the symptoms do not reduce in 24 hours. Till then check if there is an over the counter antispasmodic available with your pharmacist. Take them after taking fluid diet, three times a day.

You might benefit by visiting the Emergency Room if the symptoms persist. Panel of blood tests and ultrasound of the abdomen and pelvis OR a CT scan are entailed to diagnose the underlying condition.

I hope this helps. Please feel free to consult me again if you have additional queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor